RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 3(7), Pages 420–430 (Mi msb3263)  

On stability of extremal problems in Banach space

V. F. Sholohovich


Abstract: Problems of stability and a method of regularization of extremal problems in Banach spaces are considered. Criteria for the convergence and stability of the method considered are given in terms of the geometry of the unit balls of the Banach spaces for a wide class of functionals and restrictions. A means of reducing the problems to a finite-dimensional analog is indicated. The connection with known conditions for the convergence of minimizing sequences in extremal problems is discussed.
Bibliography: 19 titles.

Full text: PDF file (1398 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:3, 417–427

Bibliographic databases:

UDC: 513.881
MSC: Primary 41A65; Secondary 46B99
Received: 03.09.1970

Citation: V. F. Sholohovich, “On stability of extremal problems in Banach space”, Mat. Sb. (N.S.), 85(127):3(7) (1971), 420–430; Math. USSR-Sb., 14:3 (1971), 417–427

Citation in format AMSBIB
\Bibitem{Sho71}
\by V.~F.~Sholohovich
\paper On stability of extremal problems in Banach space
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 3(7)
\pages 420--430
\mathnet{http://mi.mathnet.ru/msb3263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=290227}
\zmath{https://zbmath.org/?q=an:0224.49029}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 3
\pages 417--427
\crossref{https://doi.org/10.1070/SM1971v014n03ABEH002625}


Linking options:
  • http://mi.mathnet.ru/eng/msb3263
  • http://mi.mathnet.ru/eng/msb/v127/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:196
    Full text:47
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019